Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Hydrocodone/vicodin/lortab/norco for anxiety?

Posted by jerrympls on March 2, 2006, at 6:40:39

In reply to Re: Hydrocodone/vicodin/lortab/norco for anxiety? LizinManhattan, posted by Chairman_MAO on February 28, 2006, at 21:50:55

> Hydrocodone is an especially stimulating opioid. Buprenorphine is the first-line opioid for psychiatric uses--for many good reasons. It would likely work far better.
>
> Have him as for a prescription for Subutex or Suboxone.

My psych added hydrocodone 5mg 4x daily to my med combo in December 2004. EXCELLENT antidepressant and I'd say Pretty good for anxiety. I've experienced NO tolerance to hydrocodone either and I have never, ever abused it. I just wish hydrocodone were available in a timed-released/extended release form because I don't like the multiple dosing.

It also is very stimulating - not stimulating like Adderall or Dexedrine but socially sitmulating and increased motivation - BIG TIME. My mind can get a little cloudy sometimes and it's hard to focus on studying - but it's nothing excessive.

Anyone know if there is an extended release form of hydrocodone? I don't understand why there wouldn't be.

Anywayy - here's my current med combo:

Hydrocodone - 5mg 4x daily
Lexapro 20mg
Adderall XR 20mg - 3x daily
Klonopin 1mg - 4x daily
Seroquel 100-300mg at night (for sleep)
Ambien CR 12.5mg (insomnia)

I don't know how much the Lexapro helps - but I want to get off the seroquel so bad - but my insomnia is so tough - and YES I still have insomnia OFF stimulants. Seroquel is such a zombie pill -plus I've gained over 100 pounds in 1 yr because of it - and I found out I'm pre-diabetic now because of it. GREAT DRUG - NOT!

I'm thinking of re-visiting Lamictal because I feel the need for some more stability in moods. Too many times during the day the bottom will drop out and my stomach will sink and I'll feel complete dysphoria and dread - and then things pop back to feeling OK. I'm NOT bipolar by ANY means. I think I do cycle within the unipolar ranges. If my memory serves me - I think the last time I tried Lamictal I had trouble verbalizing words - I could see them in my head but I couldn't get them out - is this one of the side effects? Does it go away? Maybe a 2nd trial will give me better results?

Any advice is appreciated. Thanks
Jerry


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jerrympls thread:613278
URL: http://www.dr-bob.org/babble/20060227/msgs/614915.html